skip to content
Positive Solutions of Integro-Differential Inequalities
ClosePreview this item
Checking...

Positive Solutions of Integro-Differential Inequalities

Author: R P Agarwal; F -H Wong; S -L Yu
Edition/Format: Article Article : English
Publication:COMPUTERS AND MATHEMATICS WITH APPLICATIONS, 34, no. 10, (November 5, 1997): 61-70
Database:British Library Serials
Rating:

based on 1 rating(s) 1 with a review

More like this

 

&AllPage.SpinnerRetrieving;

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Article
All Authors / Contributors: R P Agarwal; F -H Wong; S -L Yu
ISSN:0898-1221
BL Shelfmark:3394.730000
Language Note: English
Unique Identifier: 202813862
Awards:

Reviews

User-contributed reviews

WorldCat User Reviews (1)

importatn requirement

by asmamath (WorldCat user published 2009-09-13) Excellent Permalink

how can I get this thesis? I am a master student and I beg you to offer this thesis to me, please.

  • 0 of 1 people found this review helpful. Did it help you? 
  •   
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

All user tags (1)

View most popular tags as: tag list | tag cloud

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.